Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Was lipitor one of the drugs that was causing heart attacks ?

Was lipitor one of the drugs that was causing heart attacks? Was lipitor one of the drugs that was causing heart attacks?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I haven't heard of lipitor causing a heart attack. It can actually lessen the chance of getting a heart attack because it helps lower your cholesterol level. Lipitor is a cholesterol-lowering medication that blocks the production of cholesterol (a type of fat) in the body. Lipitor reduces low-density lipoprotein (LDL) cholesterol and total cholesterol in the blood. Lowering your cholesterol can help prevent heart disease and hardening of the arteries, conditions that can lead to heart attack, stroke, and vascular disease. It is used to treat high cholesterol. It is also used to lower the risk of stroke, heart attack, or other heart complications in people with coronary heart disease or type 2 diabetes.I know that lipitor can cause breakdown in your skeletal muscles which can end up in kidney failure.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor